Journals-David Publishing Company
Paper Status Tracking

Journal of Mathematics and System Science

Journal of Mathematics and System Science

ISSN: 2159-5291 (print) 2159-5305 (online)
Frequency: monthly
Volume 9, Number 1, January 2019 (Serial Number 78)
Editorial Board Members

     Yansheng Wu

      Department of Mathematics, School of Science, Nanjing University of Aeronautics and Astronautics, Nanjing, China

      Assia Guezane-Lakoud

      Mathematics Department, Faculty of Sciences, Badji Mokhtar Annaba University, Algeria

Wattanavadee Sriwattanapongse

Department of Statistics
Faculty of Science, Chiang Mai University, Thailand


Mohammad Mehdi Rashidi

Professor of Mechanical Engineering, Bu-Ali Sina University, Iran

About | Terms & Conditions | Issue | Privacy | Contact us
Coryright © 2015 David Publishing Company All rights reserved, 616 Corporate Way, Suite 2-4876, Valley Cottage, NY 10989
Tel: 1-323-984-7526, 323-410-1082; Fax: 1-323-984-7374, 323-908-0457 ,, Email: